# SDR AWXA200200536

- Difficulty date: June 3, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,217 hours, 48,438 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576988
- Part serial: NSN
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK  TWO RIVET HEADS WERE FOUND POPPED FROM THE FUSELAGE AT STA. 495, STR. 495. MAINTENANCE FABRICATED DOUBLER AND INSTALLED REPAIR PER SRM 51-10-02 PAGE 7.  INTALLED PROTECTIVE FINISH PER MM 51-21-0 PAGE 1.
